# SDR DL76L020504

- Difficulty date: May 5, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 28,869 hours, 4,536 cycles
- Engine: Pwa PW4060
- Engine time: 23,220 hours, 3,660 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 23,220 hours, 3,660 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT ENG HP S-O-V CAUTION MSG ON T/O ROLL.  CYCLED BLEED SWITCHES, MSG CLEARED.
